Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

200 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is there any relation between masturbation and sexual health?

Answered by
Dr.
Dr. Ashish Mittal

Psychiatrist

Practicing since :2004

Answered : 1857 Questions

default
Posted on Mon, 25 Nov 2013 in Sexual Problems
Question: Hello, i am 20 years old with 53 kg Weight (116 lbs) and 173 cm (5.7 ft) Height and i was doing Masturbation since i was 12 years old, and my Maturity was too early as well, i wanted to know the effects of doing that on my body and will it make any problem for me in sex? i never had sex as well and i do not know if it make any problem for me in the future of my sex life. Thanks if you answer me.
doctor
Answered by Dr. Ashish Mittal 2 hours later
Brief Answer: Masturbation is not harmful. Detailed Answer: Hello, Thanks for your query. I appreciate your efforts for medical consultation in so much distress. Important aspects of your query are: • 20 year old female • Concern related to masturbation. Masturbation is considered as a part of normal human sexual behavior and it is very common among young males. Worry related to masturbation is a common problem faced by youngsters, due to ignorance or due to non availability of sex education. Many times those who are not aware of it discuss it with their peer group who are equally unaware of this, and the problem is compounded by immature discussion among the peers. Therefore, please do not worry about it at all. Some people have many wrong ideas about masturbation - that it causes ill effects on health like nervous weakness, reduced energy, etc or sexual problems like impotence in the future. All this is not true and these are just myths and misconceptions. More than 80% man and woman masturbate in some point of the time. In present situation if you are not masturbating more than 3-4 times per week than there is no problem. If you are masturbating more even then it is not harmful but it is better to decrease the frequency of it. Even past history of excessive masturbating does not affect patient condition, but if you have guilt then it can increase your worry and anxiety. Final message: do not worry and enjoy masturbation whenever you do it without any guilt. I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups. Wish you good health. Regards, http://bit.ly/Dr-Ashish-Mittal
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ashish Mittal 15 minutes later
Thank you very much Dr, by the way im Male and about Masterbution some say that it effect hairs and if you do it alot you will loose Hair and i wanted to know is it true or not and some say in sex you will not enjoy it when you masterbute alot and you will end sex so quickly so i wanted to be sure of this as well, Thank you.
doctor
Answered by Dr. Ashish Mittal 18 hours later
Brief Answer: No, It do not cause. Detailed Answer: Hello again, Thanks for follow up. It was typing error, but I was addressing you in the answer. There is no need to worry. Masturbation do not cause hair fall and do not cause early ejaculation, otherwise 90% of people will have such problem. Please accept my answer in case there are no further queries and recommend our services to your friends too if you have found it helpful. Wish you good health. Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Erectile dysfunction

doctor1 MD

Hi, I am 34, 5'5'', 75 kgs, erectile dysfunction from age 16, loss of libido from 25, no muscle mass, normal facial and pubic hair, breast enlarged, semen: oligospermia, necrozoospermia having altered morphology, normal feeling of smell, fatty body, fat in abdomen, big hip, low strength, high blood pressiour, clumsy body build, low testosteron, high normal FSH, low LH

doctor1 MD

my blood pressure is always around 140/90. i am 55 years age.no drinking smoking bi birth.moderate food habits.daily i walk and exercise for one hour 5 days in a week. i am using Telma 40 one in the morning for the past 2 years. but still my bp is always abourt 140/90.never it is below 120/80. now a days my pulse rate is always 60 per minute. before using telma 40, my pulse rate was 72 per minute. all by blood tests are always normal. but my lds is around 120 and hdl is 35.total cholesterol is 220.i experience impotence if i use atenelol.pl suggest whether my treatment is ok or do i need any change. i also feel palpitation.before usage of tablets i dont have all these problems.after usage of telma i am in fat not feeling that much of result.kindly suggest

doctor1 MD

hi I am a 31 year old male suffering from erectile dysfunction. i m very depressed as I broke up 2 times with the girls I really loved because of this problem. Now I am planning to get married and dont want to lose my fiance because of this problem.pls help me

doctor1 MD

hi, I have diabetes, my sugar is pp.174 & fasting 163,I feel tremendous weakness. currently I am taking 1 tab of Isryl M2,Zilos AM, and Ecospryn 75, in the morning after breakfast,and Glycomet SR 500mg after the dinner,along with cobadex Z capsules. What medicines should I take to fight weakness and erectile dysfunction?

doctor1 MD

Hello Doctor, I need advice on my Sex life. I am married since last year and sexually active from last 2 years with my spouse. What I feel now that I am loosing interest in Sex , I don t feel like doing it we do it one in a week which last for 5...

doctor1 MD

Hi- what, if any, over-the-counter drug would you recommend for a 67 year old man with ED? Thank you. I await your reply. Just send your reply to this e-mail address.

doctor1 MD

I had my prostate roto rooted about 5 months ago and sexual function has decreased somewhat steadily and desire has too. I no longer ejaculate. The blue pill doesn't help. Could the procedure have caused this?